# SDR SWIA2020072751438

- Difficulty date: June 17, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Nicked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR HINGE HALF, FUSELAGE SIDE, HAS NICKS, SCRATCHES AND GOUGES IN LUG LANDS #8 THROUGH #27. (NUMBERED FROM FWD POSITION 1, TO AFT POSITION 27)   COMPLIED WITH ALL STEPS OF TYPE IV.  REF REO SEE CONTINUE CARD FOR DETAILS. COMPLETED SKYWEST SKYCARD ATTACHED. ALL BLENDS WITHIN LIMITS.
